# SDR CA040210008

- Difficulty date: February 6, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 10,074 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1003810061
- Condition: Defective
- Location: Mlg
- Part time: 12,293 hours, 12,293 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH TO HIGH LEVEL WHEN GEAR WAS EXTENDED THE GREEN NOSE GEAR DOWN LIGHT DID NOT ILLUMINATE.  THE RED IN TRANSIT LIGHT HAD EXTINGUISHED.  AIRCRAFT LANDED UNEVENTFULLY AND WAS INSPECTED AND DEEMED SAFE FOR SPECIAL FLIGHT PERMIT WITH NO PAX.  MAINTENACE FOUND THE NOSE GEAR DOWNLOCK SWITCH TO BE DEFECTIVE.  IT WAS REPLACED AND GEAR SWINGS SHOWED NO FURTHER PROBLEMS.
